MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; SEGMENTAL STEM, CEMENTED

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; SEGMENTAL STEM, CEMENTED
Catalog Number CB-13152-03M
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's index surgery occurred on (b)(6) 2022.This complaint report investigates the patient's fourth revision procedure, which took place on (b)(6) 2023.During this procedure, the patient's proximal femur, male-female midsection, and cemented segmental stem were replaced.Device history records and sterilization batch records were reviewed, and no abnormalities were identified.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the reported infection was not likely related to the design, manufacture, and/or sterilization of the revised eleos implants.
 
Event or Problem Description
It was identified that a patient received a revision procedure to remove and replace an eleos proximal femur, eleos male-female midsection, and an eleos segmental stem.The patient was reported to have an alleged infection.This event will be reportable to the fda as a serious injury due to the revision procedure.This report captures the revised eleos segmental stem.
 
Event or Problem Description
It was identified that a patient received a revision procedure to remove and replace an eleos proximal femur, eleos male-female midsection, and an eleos segmental stem.The reason for revision is unknown at this time.This event will be reportable to the fda as a serious injury due to the revision procedure.This report captures the revised eleos segmental stem.
 
Additional Manufacturer Narrative
Additional details are unknown at this time.If additional information is received, a supplemental report will be filed accordingly.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
SEGMENTAL STEM, CEMENTED
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key19325996
Report Number3013450937-2024-00143
Device Sequence Number20486804
Product Code KRO
UDI-Device IdentifierB278CB1315203M0
UDI-PublicB278CB1315203M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCB-13152-03M
Device Lot Number90760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale